# SDR HALA9800107

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Crack
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER PAN RADIUS HAS 1 INCH CRACK BOTTOM END OF DOOR.  LOCATED AND FABRICATED 7 DOUBLER STOP DRILLED CRACK AND PRIMED PER SRM 51-10-3, 52-03 FIG 8 SHT 2, AND INSTALLED PER 51-30-2.  (M)
